Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Burning testicles, drinking coffee irritates it. What medicine can I get without a prescription to cure it?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11712 Questions
My Testicals burning.. what medicine can i get with out a prescription to cure it?when i drink coffee it irratate it more
Posted Wed, 11 Apr 2012 in Testicle Problems
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for posting your query.
A burning sensation in the testicles can be due to skin problem of the scrotal skin like- dermatitis of the scrotal skin or folliculitis of the scrotal skin.
A careful examination of the area will reveal any such problem.
Another possible cause is infection of epididymis or structures surrounding the testis. In this case systemic antibiotics are needed to control the infection.
I do not think any OTC products will help your problem.
You should consult a dermatologist or a urologist for physical examination and proper treatment.
Meanwhile avoid coffee and drink plenty of fluids to see if it helps.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor